# SDR KO0R201505180047

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 64,650 hours, 12,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 51L AT STATION 1139 - STATION 1152 IN CTR E & E BAY HAS AREAS OF CORROSION.
